Nonlocal Boundary Value Problem for Nonlinear Impulsive -Integrodifference Equation
Lihong Zhang,
Dumitru Baleanu and
Guotao Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
A nonlinear impulsive integrodifference equation within the frame of -quantum calculus is investigated by applying using fixed point theorems. The conditions for existence and uniqueness of solutions are obtained.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/478185.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/478185.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:478185
DOI: 10.1155/2014/478185
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().